On Recovering Dirac Operators with Two Delays
Title
On Recovering Dirac Operators with Two Delays
Identifier
/unibl/sci/idNaucniRad:36986
Type
See all items with this valueAcademic Article
Date
Bibliographic Citation
Biljana Vojvodić, Nebojša Djurić, Vladimir Vladičić, On Recovering Dirac Operators with Two Delays, COMPLEX ANALYSIS AND OPERATOR THEORY, Vol. 18, No. 5,105, pp. 1 - 21, May, 2024
page start
1
page end
21
Is Part Of
See all items with this valueCOMPLEX ANALYSIS AND OPERATOR THEORY
See all items with this value1661-8254
list of authors
Position: 170395 (3 views)